# SDR MTNA20241212001

- Difficulty date: December 12, 2024
- Submitted: December 12, 2024
- Operation: Air carrier
- Aircraft: N999FE
- Make and model: Cessna 208B
- Aircraft serial: 231
- Aircraft time: 13,519 hours, 14,744 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning Message
- Condition: False Activation
- Location: Door Handle
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT OF FLIGHT 7501 EYW-FLL, THE DOOR WARNING ANNUNCIATOR CAME ON. THE AIRCRAFT RETURNED BACK TO THE DEPARTURE AIRPORT AND INSPECTED THE DOOR HANDLE. ONCE THE DOOR HANDLE WAS INSPECTED AND THE ANNUNCIATOR EXTINGUISHED, THE AIRCRAFT WAS INFO-ED ONLY AND DEPARTED ONCE AGAIN.
